# SDR CA150508005

- Difficulty date: May 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 6,168 hours
- Engine: Pwa PW530A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: IC722
- Condition: Failed
- Location: Fuel Boost
- Part time: 6,243 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A SCHEDULED MINOR INSPECTION OF THE INSTALLED ENGS THE LT ENG FUEL FILTER WAS FOUND WITH A SUBSTANTIAL AMOUNT OF DEBRIS.  THE DEBRIS WAS FOUND TO HAVE COME FROM A FAILED AIRFRAME BOOST PUMP.  THE FUEL BOOST PUMP WAS R & R WITH AN OVERHAULED EXCHANGE UNIT, THE FUEL TANK AREA WAS CLEANED AS REQUIRED, FUEL LINES FLUSHED OF ANY REMAINING DEBRIS & A NEW ENG FUEL FILTER WAS INSTALLED.  NOTE THAT THE ENG INSTALLED FILTER IS THE ONLY FILTER, NO AIRFRAME FILTER INSTALLED ON THIS ACFT.  BUT THE ACFT IS EQUIPPED WITH A DIFFERENTIAL PRESS SWITCH TO NOTIFY THE CREW OF AN IMPENDING BYPASS.  THE BYPASS LIGHT WAS NOT ANNUNCIATED BUT RATHER THE DEBRIS WAS VISUALLY FOUND WHILE COMPLETING THE SCHEDULED INSPECTION.
